# SDR CALA2021102201941

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D534800420602
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER AFT CORNER FITTING HAS CORR. PER HAECO LCQ NR 9294 490/28490. GENERATED BY V061334 REMOVED AND REPLACED WITH NEW L-2 DOOR LOWER AFT CORNER FITTING A320 UAL SRM 51-42-11-001. PER MECH V061737. REMOVED AND REPLACED WITH NEW L-2 DOOR LOWER AFT CORNER FITTING IAW A320 UAL SRM 51-42-11-001. PER MECH V061737.
